default-icon

Can' t take food properly

After operation at his pelvis he in now undergoing imitinib tab from 9 months. But some day ago he was well but now through the couple of week he cannot take food properly, he feel some pain on his abdomen and his stool is not coming properly. His belly is slight bulging. He also feel breathing trouble while walking on the street. Please help where I need to appoint him for this and what should I do.
views-icons 32 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello, We understand his problem and his current health status. According to you he is on chemotherapy for intestinal neoplasm. And he is been consistently on imitinab for 9 months. Chemotherapeutic drug way toxic to the body and their effect would be to far extant in the body if the consumer. They loose their appetite, they get lean, and their bodily function alter. So have a follow up with the oncologist you consulted before. Thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Anindya Mukherjee
Consultant Physician 5 yrs exp Kolkata
For what is he taking IMATINIB? kindly clarify or consult a MD MEDICINE PHYSICIAN
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO